# SDR DHL2004752002

- Difficulty date: April 10, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR INFORMATIONAL PURPOSES ONLY WT=152,000 LBS, TEMP=12.6, PRESS ALT=SEA LEVEL, AIRSPEED=60 KNOTS.  SUSPECTED COMPRESSOR STALL WITH AN AUTO PACK TRIP.  WIND WAS 89 AT CROSSWIND AT 10 KNOTS.  ALSO FOR INFORMATIONAL PURPOSES ONLY.  INSPECTED ENGINE INLETS, FOUND NO DEFECTS IAW M/M 71-00.
